Alert archive / California / Small Craft Advisories in 2012

Small Craft Advisory 92, NWS San Francisco Bay Area, CA

June 28, 2012

NWS San Francisco Bay Area, CA issued this small craft advisory at Jun 28, 2012, 3:30 AM PDT. It took effect at Jun 28, 2012, 2:00 PM PDT. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Jun 28, 2012, 3:30 AM PDT (10:30 UTC)
In effect from
Jun 28, 2012, 2:00 PM PDT
Expired
Jun 28, 2012, 9:00 PM PDT
In force
7 hr
Issued by
NWS San Francisco Bay Area, CA

The text

As transmitted, in the capitals the NWS used until 2016.

697 
WHUS76 KMTR 281030
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
330 AM PDT THU JUN 28 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM
THIS EVENING FOR SAN FRANCISCO BAY...


PZZ565-281130-
/O.CAN.KMTR.SC.Y.0090.000000T0000Z-120628T2200Z/
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
330 AM PDT THU JUN 28 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS CANCELLED THE
SMALL CRAFT ADVISORY. 


$$

PZZ530-281830-
/O.NEW.KMTR.SC.Y.0092.120628T2100Z-120629T0300Z/
SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA-
330 AM PDT THU JUN 28 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO
8 PM PDT THIS EVENING...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO
8 PM PDT THIS EVENING. 

* WINDS: NORTHWEST WINDS WILL INCREASE TO 15 TO 25 MPH IN THE
  AFTERNOON. WINDS WILL DECREASE OVERNIGHT.


$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
2 follow-up statements
915 
WHUS76 KMTR 282144
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
244 PM PDT THU JUN 28 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO
8 PM THIS EVENING FOR SAN FRANCISCO BAY...

PZZ565-290400-
/O.EXB.KMTR.SC.Y.0092.000000T0000Z-120629T0400Z/
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
244 PM PDT THU JUN 28 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM PDT THIS EVENING...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM PDT THIS EVENING. 

* WINDS: NORTHWEST WINDS 15 TO 25 MPH DECREASING OVERNIGHT.



$$

PZZ530-290300-
/O.CON.KMTR.SC.Y.0092.000000T0000Z-120629T0300Z/
SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA-
244 PM PDT THU JUN 28 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS
EVENING. 

* WINDS: NORTHWEST WINDS WILL INCREASE TO 15 TO 25 MPH THIS
  AFTERNOON AND EVENING.

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
978 
WHUS76 KMTR 290405
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
905 PM PDT THU JUN 28 2012

PZZ565-291000-
/O.EXP.KMTR.SC.Y.0092.000000T0000Z-120629T0400Z/
/O.NEW.KMTR.SC.Y.0093.120629T0405Z-120629T1000Z/
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
905 PM PDT THU JUN 28 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PDT FRIDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PDT FRIDAY.

* WINDS: NORTHWEST WINDS 15 TO 25 MPH WILL CONTINUE UNTIL LATE
  THURSDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this small craft advisory went out at Jun 27, 10:27 PM PDT, 5 hours 3 minutes earlier.

Area forecast discussion, Jun 27, 10:27 PM PDT, 5 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
1027 PM PDT WED JUN 27 2012

.DISCUSSION...AS OF 8:49 PM PDT WEDNESDAY...THERE ARE A FEW PATCHES
OF STRATUS ALONG THE IMMEDIATE COASTLINE OTHERWISE SKIES ARE CLEAR
ACROSS THE AREA PER LATEST SATELLITE IMAGERY. HIGHS TODAY RANGED
FROM THE MID 60S AT THE IMMEDIATE COAST TO THE MID 90S INLAND
VALLEYS. BRADLEY REPORTED A HIGH OF 94F AND PINNACLES NATIONAL
MONUMENT REACHED 93F.

SKIES WILL REMAIN MOSTLY CLEAR TO CLEAR INLAND TONIGHT AND THURSDAY
AS SUBSIDENCE PROVIDES ADDITIONAL DRYING AND STABILITY TO THE
AIRMASS. ALONG THE IMMEDIATE COASTLINE A SLIGHT INCREASE IN STRATUS
DEVELOPMENT IS LIKELY VERY LATE AT NIGHT BUT COVERAGE SHOULD REMAIN
LIMITED. MORE IN THE WAY OF LATE NIGHT AND MORNING STRATUS AND FOG
COULD REDEVELOP BY FRIDAY OR SATURDAY. ANY CLOUD DEVELOPMENT WOULD
LIKELY SCATTER OUT BY LATE MORNING WITH MAINLY CLEAR SKIES
PREVAILING. DRY WEATHER WILL PREVAIL DURING THE PERIOD.

NO UPDATES ARE EXPECTED TONIGHT.

&&

.AVIATION...AS OF 10:27 PM PDT WEDNESDAY...SKIES ARE MAINLY CLEAR
TO CLEAR INLAND AND A FEW PATCHES OF STRATUS CAN BE SEEN OVER THE
IMMEDIATE COAST. VFR IS FORECAST TONIGHT. WEAK SUBSIDENCE WILL
CONTINUE INTO THURSDAY.

VICINITY OF KSFO...VFR.

KSFO BRIDGE APPROACH...VFR.

MONTEREY BAY AREA TERMINALS...VFR.

&&

.MTR WATCHES/WARNINGS/ADVISORIES...
     .TNGT...SCA...PT PINOS TO PT PIEDRAS BLANCAS 0-10 NM

&&

PUBLIC FORECAST: CANEPA
AVIATION/MARINE: CANEPA

Nearby

Small Craft Advisories in California, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.